# SDR SWAA2019100337548

- Difficulty date: September 4, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TIE TRACK CORRODED AT NUTPLATE HOLE AT BS. 927+7, LBL 3. / R&R TIE TRACK IAW SRM & DWG.
